| | Re: Has anyone tried Triluma?
I used it. It faded the melasma. Then after the 8 weeks you're supposed to use it, the melasma came back bad as ever. I know a lot of people who had the same reaction. Sorry. If you use it too long the steroids in the cream will cause your skin to thin and you'll get broken capillaries. Also, if you use hydroquinone for long periods you could get rebound pigmentation which can be permanent. Hydroquinone is banned pretty much everywhere else in the world outside of the U.S.
Your best defence against the melasma getting worse is to use a sunblock of at least SPF30 even if you just go out for a few minutes in overcast weather. Look for lightnening products that contain kojic acid, azelaic acid, licorice, bearberry or arbutin. These are supposed to inhibit overproduction of melanin and hinder melasma.......although admittedly I have not found them to be great. Also, some people find taking high doses of the supplement MSM fades their melasma. You want to work your way up to in excess of 10g per day gradually.
If you need to know anything else just ask.
Best of luck.